| Catalog Number |
TRM-485 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side "implant removal from textured to smooth due to the concerns of the product." healthcare professional later reported "rupture." device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.Device evaluation: visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.Anxiety-product-procedure: unable to observe as it is a medical event that is not related to the device.No further actions are required since no issue in the manufacturing of the device is observed.